American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Rod Halburd and Risto Korhonen. Growth of meromorphic solutions of delay differential equations. Proc. Amer. Math. Soc. 145 (2017) 2513-2526.
Abstract, references, and article information   
View Article: PDF

[2] Zhi-Tao Wen. Finite order solutions of difference equations, and difference Painlev\'e equations IV. Proc. Amer. Math. Soc. 144 (2016) 4247-4260.
Abstract, references, and article information   
View Article: PDF

[3] Si Duc Quang. Second main theorems with weighted counting functions and algebraic dependence of meromorphic mappings. Proc. Amer. Math. Soc. 144 (2016) 4329-4340.
Abstract, references, and article information   
View Article: PDF

[4] I. Chyzhykov. Zero distribution and factorization of analytic functions of slow growth in the unit disc. Proc. Amer. Math. Soc. 141 (2013) 1297-1311.
Abstract, references, and article information   
View Article: PDF

[5] Gerd Dethloff, Sy Duc Quang and Tran Van Tan. A uniqueness theorem for meromorphic mappings with two families of hyperplanes. Proc. Amer. Math. Soc. 140 (2012) 189-197. MR 2833531.
Abstract, references, and article information   
View Article: PDF

[6] R. Korhonen and O. Ronkainen. Order reduction method for linear difference equations. Proc. Amer. Math. Soc. 139 (2011) 3219-3229. MR 2811278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bao Qin Li. A result on value distribution of L-functions. Proc. Amer. Math. Soc. 138 (2010) 2071-2077. MR 2596044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. K. Langley. Non-real zeros of derivatives of real meromorphic functions. Proc. Amer. Math. Soc. 137 (2009) 3355-3367. MR 2515405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Walter Bergweiler and Alexandre Eremenko. Meromorphic functions with linearly distributed values and Julia sets of rational functions. Proc. Amer. Math. Soc. 137 (2009) 2329-2333. MR 2495266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. K. Langley. Equilibrium points of logarithmic potentials on convex domains. Proc. Amer. Math. Soc. 135 (2007) 2821-2826. MR 2317957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Risto Korhonen and Jouni Rättyä. Linear differential equations in the unit disc with analytic solutions of finite order. Proc. Amer. Math. Soc. 135 (2007) 1355-1363. MR 2276644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bao Qin Li. A joint theorem generalizing the criteria of Montel and Miranda for normal families. Proc. Amer. Math. Soc. 132 (2004) 2639-2646. MR 2054789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hong-Xun Yi. On one problem of uniqueness of meromorphic functions concerning small functions. Proc. Amer. Math. Soc. 130 (2002) 1689-1697. MR 1887016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. K. Langley. Bank-Laine functions with sparse zeros. Proc. Amer. Math. Soc. 129 (2001) 1969-1978. MR 1825904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Min Ru. A note on $p$-adic Nevanlinna theory. Proc. Amer. Math. Soc. 129 (2001) 1263-1269. MR 1712881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ilpo Laine and Pengcheng Wu. Growth of solutions of second order linear differential equations. Proc. Amer. Math. Soc. 128 (2000) 2693-2703. MR 1664418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Erik Andersén. Complete vector fields on $(\mathbb{C}^\ast)^n$. Proc. Amer. Math. Soc. 128 (2000) 1079-1085. MR 1641696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Joe Kamimoto, Haseo Ki and Young-One Kim. On the multiplicities of the zeros of Laguerre-Pólya functions. Proc. Amer. Math. Soc. 128 (2000) 189-194. MR 1616650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William Cherry and Chung-Chun Yang. Uniqueness of non-Archimedean entire functions sharing sets of values counting multiplicity. Proc. Amer. Math. Soc. 127 (1999) 967-971. MR 1487362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Zhen-han Tu. Normality criteria for families of holomorphic mappings of several complex variables into $P^N(C)$. Proc. Amer. Math. Soc. 127 (1999) 1039-1049. MR 1469438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. K. Langley. The zeros of the first two derivatives of a meromorphic function. Proc. Amer. Math. Soc. 124 (1996) 2439-2441. MR 1327022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Young-One Kim. Critical points of real entire functions and a conjecture of Pólya . Proc. Amer. Math. Soc. 124 (1996) 819-830. MR 1301508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Hong-Xun Yi. On results of Czubiak-Gundersen and Osgood-Yang. Proc. Amer. Math. Soc. 124 (1996) 585-590. MR 1301538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ping Li and Chung-Chun Yang. On the unique range set of meromorphic functions. Proc. Amer. Math. Soc. 124 (1996) 177-185. MR 1291784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. K. Langley. On the multiple points of certain meromorphic functions . Proc. Amer. Math. Soc. 123 (1995) 1787-1795. MR 1242092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Walter Bergweiler. On the composition of transcendental entire and meromorphic functions . Proc. Amer. Math. Soc. 123 (1995) 2151-2153. MR 1257098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Stephen J. Gardiner. Positive harmonic majorization of the real part of a holomorphic function . Proc. Amer. Math. Soc. 117 (1993) 767-770. MR 1139468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Norbert Steinmetz. Linear differential equations with exceptional fundamental sets. II . Proc. Amer. Math. Soc. 117 (1993) 355-358. MR 1081702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Franz Brüggemann. On solutions of linear differential equations with real zeros; proof of a conjecture of Hellerstein and Rossi . Proc. Amer. Math. Soc. 113 (1991) 371-379. MR 1057941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Faruk F. Abi-Khuzam. A spread relation for entire functions with negative zeros . Proc. Amer. Math. Soc. 110 (1990) 951-960. MR 1028282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia